# SDR SIMA202005187007

- Difficulty date: May 17, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 47,318 hours, 42,746 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 14523775601
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LWR OTBD FRAME FWD CORNER GOUGED-C/A-REMOVED AND REPLACED CARGO DOOR OTBD FRAME IAW EMB 145 SRM 51-40-02
